# SDR DALA2022121208004

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 45,906 hours, 22,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 2 DOOR EXIT CLEAR LENS COVER DAMAGED.  REPLACED EXIT SIGN. OK FOR SERVICE PER B 757 CMM 33-21.
